Anxiety Anxiety Anxiety I have anxiety

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
PL(shit strewn pigsty aka. third world country)
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
google
What is your current age, height, weight?
31
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
fin
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1 mg
What condition was being treated with the drug?
Hariloss
For how long did you take the drug (weeks/months/years)?
2 years
How old were you, and WHEN (date) did you start the drug?
26, I think in 2016
How old were you when you quit, and WHEN (date) did you quit?
28 2018
How did you quit (cold turkey or taper off)?
taper off, kin of :slight_smile:
How long into your usage did you notice the onset of side effects?
last 3 months
What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[ x] Loss of Libido / Sex Drive
[ x] Erectile Dysfunction
Complete Impotence
[ x] Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
[ x] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
[ x] Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
[ x] Penile Tissue Changes (narrowing, shrinkage, wrinkled) (I have hard flaccid, dont know if it fits here)
Penis curvature / rotation on axis
[ x] Testicular Pain (RARELY but yeah)
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Moclobemide, Fish oil
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
post:
(FT3) 2,86 pg/ml 1,58 — 3,91

(FT4) 0,83 ng/dl 0,70 — 1,48

(PRL) ­ 26,0 ng/ml 4,60 — 21,40
(TSH) 3,206 μlU/ml 0,350 — 4,940

Estradiol (E2) 31,7 pg/ml 25,80 — 60,70

Luteotropina (LH) 5,3 mIU/mL 1,7 — 8,6

Progesteron (N55) ­ 0,251 ng/ml 0,050 — 0,149
Testosteron 3,46 ng/ml 2,40 — 8,71 (before this wonderfull drug my tst was 600)
Witamina 25(OH)D Total 20,3 ng/ml
nottmal dht and borderline low shgb
Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
My story is kind of weird. In 2018 I noticed i have RLS, and I wake up often in nights. Only drug I was taking that time was fin, so first thing to do was to stop taking it. i was tapering off for a month, I think. After stopping a drug only issue I had were nightmers. in 2019 I forgot about PFS and was feeling great. Just out of nowehre In march 2019 started feeling anxious for no reason, after a month of feeling anxious I had crash. No libido ed(never had them), my penis was smaller for a week or 2. kind of weird but after crash anxiety got better. I could not believe it’s crash after an year from stopping, but couldn find any other reason! Then I looked at my new shapmoo, which had canola oil. It could be a reason. I recoverd and crashed on holidays in 2019, here we go again, I sad :D. I recoverd and was feeling much better in 2020(libido was weaker, a some anxiety but except that 2020 was fine). In december of 21, another crash. I cant find a causes for them… but this time I understood I need to do something as I can’t crash all the time :smiley: So went to psych, and took Moclobemide and crashed :smiley: then FIsh oil and crashed :smiley: TBH I only created an account to get a contact to dr Zitzmann from Munster. I have some issues on top of PFS, I am obese 180 cm and 112 kg. When I try keto got anxious and depressed, when I go on calories deficit I the same happens. Psych dont believe me, say I am delusianal or have ocd. The second one told me everybody is depressed from time to time. Funny guy. doctors here in Poland say my blood results are fine, and they don’t even want to think about it for 5 min. TBH off topic :D. IMHO i would replace pyschiatrists with AI. It would be much more helpfull for people. What they do is: Fill the form and prescibe med. AI can do it better afaster and cheaper. My main issues right now are: anxiety(mornings are worst) and libido. That’s all folks. If you have any good ideas for anxiety give me a hintch, please, Wish you all good day and much health

Hey there,

First of all I’m sorry to hear that you are going through this. Try to have faith that things will get better.

Your story isn’t really that weird at all. There are other people here who had a severe onset of symptoms a long time after they quit the drug. If you’ve never taken any other drugs then obviously finasteride is what caused this. ​

Anxiety is awful but I am quite certain it will get better over time.
I know it’s hard but try to take it as easy as you can. Eat lots of veggies and give yourself enough rest. Drink clean water. Try to focus your attention on other things. Watch a good series/movie, play a good game, try to enjoy a hobby. You are probably hyper aware of your anxiety and libido right now, it will get better if you can save your energy for things that can occupy your mind.

Try to not take any more medication to fight it. A lot of medication can influence your endocrine system and biochemistry in general. It might worsen your situation more than it helps. Allow your body to recover itself as best as it can. It will take some time but things will get better.

There are probably also some other people from PL on here, maybe you can get in touch with them if it helps you.